MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 14F; FEEDING DEVICE

BARD ACCESS SYSTEMS TRI-FUNNEL REPL GAST 14F; FEEDING DEVICE
Model Number 000714
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 000714 feeding device allegedly experienced an inflation problem.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: of the one reported device, the lot number was not provided, therefore a lot history review was not performed.The device was returned for evaluation.A leak could not be identified for the 1 device.A root cause has not been determined.The device was labeled for single use.Bdpi was notified by your firm on 9/16/2019 that this procode is no longer eligible for vmsr; however the initial emdr was submitted in the prior quarter when it was eligible for vmsr.This report is the supplemental to that initial report.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: this procode is no longer eligible for vmsr; however the initial emdr was submitted in the prior quarter when it was eligible.This report is the supplemental to that initial report.The sample was returned for evaluation.The invetigation confirmed for the alleged balloon inflation issue, however the root cause cannot be determined based on the available information.The device was labeled for single use.H10: g4 h11: g1, h6 (results) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
TRI-FUNNEL REPL GAST 14F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8821784
Report Number3006260740-2019-02157
Device Sequence Number3206390
Product Code KNT
UDI-Device Identifier00801741037122
UDI-Public(01)00801741037122
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number000714
Device Catalogue Number000714
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
12/31/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date10/03/2019
01/17/2020
Patient Sequence Number1